Advertisement

Existence of solutions of boundary value problems for singular fractional q-difference equations

  • Kuikui Ma
  • Shurong Sun
  • Zhenlai HanEmail author
Original Research
  • 386 Downloads

Abstract

In this paper, we study the existence and uniqueness of solutions for a class of singular three-point boundary value problems of fractional q-difference equations invovling fractional q-derivative of Riemann–Liouville type. Based on the generalization of Banach contraction principle, we obtain a sufficient condition for existence and uniqueness of solutions of the problem. By applying the Krasnoselskii’s fixed point theorem, we establish a sufficient condition for the existence of at least one solution of the problem. As applications, two examples are presented to illustrate our main results.

Keywords

Fractional q-difference equations Singular nonlinear boundary value problems The fixed point theorem 

Mathematics Subject Classification

34B16 39A13 34A08 47H10 

Notes

Acknowledgments

The authors sincerely thank the reviewers for their valuable suggestions and useful comments that have led to the present improved version of the original manuscript. This research is supported by the Natural Science Foundation of China (11571202, 61374074), and supported by Shandong Provincial Natural Science Foundation (ZR2014AP011, ZR2013AL003).

References

  1. 1.
    Jackson, F.: On \(q\)-functions and a certain difference operator. Trans. R. Soc. Edinb. 46, 253–281 (1908)CrossRefGoogle Scholar
  2. 2.
    Jackson, F.: On \(q\)-definite integrals. Q. J. Pure Appl. Math. 41, 193–203 (1910)zbMATHGoogle Scholar
  3. 3.
    Kac, V., Cheung, P.: Quantum Calculus. Springer, New York (2002)CrossRefzbMATHGoogle Scholar
  4. 4.
    Al-Salam, W.: Some fractional \(q\)-integrals and \(q\)-derivatives. Proc. Edinb. Math. Soc. 15(2), 135–140 (1966/1967)Google Scholar
  5. 5.
    Agarwal, R.: Certain fractional \(q\)-integrals and \(q\)-derivatives. Proc. Camb. Philos. Soc. 66, 365–370 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Ernst, T.: The history of \(q\)-calculus and a new method. U. U. D. M. Rep., 16. Depratment of Mathmatics, Uppsala Univerty, Uppsala. ISSN: 1101–3591 (2000)Google Scholar
  7. 7.
    Abdel-Gawad, H., Aldailami, A.: On \(q\)-dynamic equations modelling and complexity. Appl. Math. Model. 34(3), 697–709 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Field, C., Joshi, N., Nijhoff, F.: \(q\)-difference equations of KdV type and Chazy-type second-degree difference equations. Phys. A Math. Theor. 41(33), 13 (2008)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Gasper, G., Rahman, M.: Basic hypergeometric series. Am. Math. Mon. 3(91), 175–203 (1990). (29)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Abdi, W.: Certain inversion and representation formulae for \(q\)-Laplace transforms. Math. Z. 83, 238–249 (1964)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Abreu, L.: Sampling theory associated with \(q\)-difference equations of the Sturm–Liouville type. J. Phys. A. 38(48), 10311–10319 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Diffeerential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  13. 13.
    podlubny, I.: Fractional Differential Equations. Academc Press, San Diego, CA (1999)zbMATHGoogle Scholar
  14. 14.
    Rajković, P., Marinković, S., Stanković, M.: On qanalogues of caputo derivative and Mittag–Leffler function. Fract. Calc. Appl. Anal. 4(10), 359–373 (2007)zbMATHGoogle Scholar
  15. 15.
    Rajković, P., Marinković, S., Stanković, M.: Fractional integrals and derivativesin \(q\)-calculus. Appl. Anal. Discret. Math. 1(1), 311–323 (2007)CrossRefzbMATHGoogle Scholar
  16. 16.
    Atici, F., Eloe, P.: Fractional \(q\)-calculus on a time scale. Nonlinear Math. Phys. 14(3), 333–344 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Zhang, S.: Existence of solution for a boundary value problem of fractional order. Acta. Math. Sci. 26, 220–228 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Zhao, Y., Sun, S., Han, Z., Li, Q.: The existence of multiple positive solutions for boundary value problems of nonlinear fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 16(4), 2086–2097 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Feng, W., Sun, S., Han, Z., Zhao, Y.: Existence of solutions for a singular system of nonlinear fractional differential equations. Comput. Math. Appl. 62(3), 1370–1378 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Li, Y., Sang, Y., Zhang, H.: Solvability of a coupled system of nonlinear fractional differential equations with fractional integral conditions. J. Appl. Math. Comput. 50(1), 73–91 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Yang, X., Wei, Z., Dong, W.: Existence of positive solutions for the boundary value problem of nonlinear fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 17(1), 85–92 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Li, Y., Wei, Z.: Positive solutions for a coupled system of mixed higher-order nonlinear singular fractional differential equations. Fixed Point Theory 15(1), 167–178 (2014)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Liang, S., Zhang, J.: Existence and uniqueness of positive solutions for three-point boundary value problem with fractional \(q\)-differences. Appl. Math. Comput. 40, 277–288 (2012)MathSciNetzbMATHGoogle Scholar
  24. 24.
    El-Shahed, M., Al-Askar, F.: Positive solution for boundary value problem of nonlinear factional \(q\)-difference equation. ISRN Mat. Anal. 2011, 1–12 (2011)CrossRefzbMATHGoogle Scholar
  25. 25.
    Zhao, Q., Yang, W.: Positive solutions for singular coupled integral boundary value problems of nonlinear higher-order fractional \(q\)-difference equations. Adv. Differ. Equ. 1, 1–22 (2015)MathSciNetGoogle Scholar
  26. 26.
    Liang, S.: Positive solutions for singular boundary value problem with fractional \(q\)-differences. Bull. Malays. Math. Sci. Soc. 38, 647–666 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Ferreira, R.: Nontrivial solutions for fractional \(q\)-difference boundary value problems. Electron. J. Qual. Theory Differ. Equ. 70, 1–10 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Ferreira, R.: Positive solutions for a class of boundary value problems with fractional \(q\)-differences. Comput. Math. Appl. 61, 367–373 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Li, X., Han, Z., Sun, S.: Existence of positive solutions of nonlinear fractional \(q\)-difference equation with parameter. Adv. Differ. Equ. 260, 1–13 (2013)MathSciNetGoogle Scholar
  30. 30.
    El-Shahed, Moustafa, Al-Yami, Maryam: On the existence and uniqueness of solutions for \(q\)-fractional boundary value problem. Int. J. Math. Anal. 33(35), 1619–1630 (2010)zbMATHGoogle Scholar
  31. 31.
    Li, X., Han, Z., Li, X.: Boundary value problems of fractional \(q\)-difference Schronger equations. Appl. Math. Lett. 46, 100–105 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Li, X., Han, Z., Sun, S., Zhao, P.: Existence of solutions for fractional \(q\)-difference equation with mixed nonlinear boundary conditions. Adv. Differ. Equ. 326, 1–14 (2014)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal. 72, 916–924 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    guo, D.: Real Variable Function and Functional Analysis. Shandong University, Jinan (2005)Google Scholar
  35. 35.
    Krasnoselskii, M.: Positve Solutions of Operator Equations. Noordhoff, Groningen (1964)Google Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2016

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of JinanJinanPeople’s Republic of China

Personalised recommendations